Phenological And Growth-Patterns Of The Mediterranean Oak Quercus-Suber L

AuthID
P-001-JEE
4
Author(s)
OLIVEIRA, G
·
MARTINSLOUCAO, M
·
CATARINO, FM
Tipo de Documento
Article
Year published
1994
Publicado
in TREES-STRUCTURE AND FUNCTION, ISSN: 0931-1890
Volume: 9, Número: 1, Páginas: 41-46 (6)
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-0028190512
Wos: WOS:A1994PU48700007
Source Identifiers
ISSN: 0931-1890
Export Publication Metadata
Info
At this moment we don't have any links to full text documens.